# SDR SWAA2022092383100

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 61,666 hours, 36,618 cycles
- System (JASC): 3242 · Brake
- Part: Cable
- Part number: 580250451
- Part serial: BN277220
- Condition: Faulty
- Location: Fuselage
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE; LANDING GEAR WOULD NOT RETRACT. QRH PROCEDURE C/W INDICATING AIR GROUND SYSTEM OR GROUND SPOILER INTERLOCK VALVE IAW QRH. RETURN TO DTW FOR OVERWEIGHT LANDING AT 129.88. / [01] REMOVED AND REPLACED GROUND SPOILER INTERLOCK CABLE PER M/M 27-62-51;[02] COMPLIED WITH RII
